Forskning ved Københavns Universitet - Københavns Universitet

Forside

Exponential families of stochastic processes and Lévy processes

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Standard

Exponential families of stochastic processes and Lévy processes. / Küchler, Uwe; Sørensen, Michael.

I: Journal of Statistical Planning and Inference, Bind 39, Nr. 2, 1994, s. 211-237.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Harvard

Küchler, U & Sørensen, M 1994, 'Exponential families of stochastic processes and Lévy processes', Journal of Statistical Planning and Inference, bind 39, nr. 2, s. 211-237. https://doi.org/10.1016/0378-3758(94)90206-2

APA

Küchler, U., & Sørensen, M. (1994). Exponential families of stochastic processes and Lévy processes. Journal of Statistical Planning and Inference, 39(2), 211-237. https://doi.org/10.1016/0378-3758(94)90206-2

Vancouver

Küchler U, Sørensen M. Exponential families of stochastic processes and Lévy processes. Journal of Statistical Planning and Inference. 1994;39(2):211-237. https://doi.org/10.1016/0378-3758(94)90206-2

Author

Küchler, Uwe ; Sørensen, Michael. / Exponential families of stochastic processes and Lévy processes. I: Journal of Statistical Planning and Inference. 1994 ; Bind 39, Nr. 2. s. 211-237.

Bibtex

@article{eca10881ab794b16a27d9a09cde486df,
title = "Exponential families of stochastic processes and L{\'e}vy processes",
author = "Uwe K{\"u}chler and Michael S{\o}rensen",
year = "1994",
doi = "10.1016/0378-3758(94)90206-2",
language = "English",
volume = "39",
pages = "211--237",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier BV * North-Holland",
number = "2",

}

RIS

TY - JOUR

T1 - Exponential families of stochastic processes and Lévy processes

AU - Küchler, Uwe

AU - Sørensen, Michael

PY - 1994

Y1 - 1994

U2 - 10.1016/0378-3758(94)90206-2

DO - 10.1016/0378-3758(94)90206-2

M3 - Journal article

VL - 39

SP - 211

EP - 237

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 2

ER -

ID: 130206883